MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION EEG-1200A; NEUROFAX ELECTROENCEPHALOGRAPH

NIHON KOHDEN CORPORATION EEG-1200A; NEUROFAX ELECTROENCEPHALOGRAPH
Model Number EEG-1200A
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that their computer turning off unexpectedly during a surgical case.The customer also reported that they were able to recover with minimal data loss and continue recording, but only after having a tech go into the room and turn the recorder back on.
 
Additional Manufacturer Narrative
The customer reported that their computer turning off unexpectedly during a surgical case.The customer also reported that they were able to recover with minimal data loss and continue recording, but only after having a tech go into the room and turn the recorder back on.No harm or injury was reported.The following non-nkc device was used in conjunction with the eeg-1200a: model: a/dell-7050sff s/n: (b)(4).

Brand Name
EEG-1200A
Common Device Name
NEUROFAX ELECTROENCEPHALOGRAPH
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
MDR Report Key11571856
Report Number2080783-2021-00174
Device Sequence Number19732713
Product Code OLT
UDI-Device Identifier04931921110904
UDI-Public4931921110904
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/25/2021
Report Date (Section F) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEEG-1200A
Device Catalogue NumberEEG-1200A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/24/2021
Event Location Hospital
Date Report to Manufacturer03/25/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
A/DELL-7050SFF-W10
Date Report Sent to FDA03/25/2021